# SDR ASAA2013041494661

- Difficulty date: April 14, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,292 hours, 7,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531061
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 520, RBL 24.75, SEAT TRACK  GOUGED.  ACFT GROUNDED.  REPAIRED SEAT TRACK REF SRM 53-00-52-2R-4, REPAIR 4.
